# SDR VTZA96260

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222502001
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD-HVN - FLT 6173 - DURING CLIMB, MADE UNSCHEDULED LANDING AT IAD DUE TO RADAR FAILED IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED ANTENNA DRIVE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
